# SDR ASOA2013040903321

- Difficulty date: March 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,634 hours, 19,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BETWEEN FS 559+80 & 559+112)    REMOVED CORROSION IAW SRM 51-21-06.  NO DAMAGE LIMITS IS GIVEN IN SRM 53-51-43 FOR THE FLOOR SUPPORT ASSY.
